# SDR ASAA2022101640322

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 2,104 hours, 607 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT DURING ALL TURNS CP ND HEADING FLICKERED WITH IN A FEW DEGREES BACK AND FOURTH. WOULD NOT STABILIZE. SPURIOUS FMC MSG VERIFY POS: FMC-FMC DURING FLIGHT. GROUNDED - YES. REBOOTED A/C DUE TO MULTI. FAULTS. ACCOMPLISHED FMC OPS TEST REF B737-9 AMM 34-61-00. OPS NORMAL. NO SENSOR FAULTS. OK FOR SERVICE. NO HISTORY FOR PAST 30 DAYS.
